# SDR ASOA201706195087

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 34,893 hours, 24,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE CEILING EMERGENCY LIGHT AT ROW 9 WAS FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE BULB AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
